# SDR DALA2019052603234

- Difficulty date: May 25, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,454 hours, 21,932 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1091736) DURING INSPECTION FOUND CRACKED EXTERNAL SKIN INSPAR LOWER SURFACE BTW STAB STA 92.70 TO STAB STA 101.90 AT LT HORIZONTAL STABILIZER. PERFORMED REPAIR ON EXTERNAL SKIN INSPAR LOWER SURFACE BTW STAB STA 92.70 TO STAB STA 101.90 AT LT HORIZONTAL STABILIZER AS PER SRM 55-10-01 REPAIR 11.
